# SDR DXTA2021101150160

- Difficulty date: October 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500184
- Aircraft time: 6,199 hours, 4,917 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG BRAKE: WHITE SMOKE IS EMANATING FROM LEFT MLG BRAKE AFTER BLOCK-IN. COPILOT ACCOMPLISHED THE LANDING, AND REPORTED FEELING "SPONGINESS" IN THE LEFT BRAKE PEDAL DURING DECELERATION. // SIGNOFF// CHECKED LEFT BRAKE AND HYDRAULIC LINES FOR LEAKS, FOUND NONE. REMOVED LEFT MAIN WHEEL ASSEMBLY AND FOUND EXCESSIVE GREASE ON AXLE/HEAT SHEILD. REMOVED EXCESSIVE GREASE AND CLEANED WHEEL/ HEAT SHIELD ASSEMBL.Y AND REINSTALLED. PERFORMED LEFT BRAKE BLEEDING, NO AIR FOUND. PERFORMED BRAKE OPERATION WITH ENGINES RUNNING, LEFT BRAKE RELEASES EVERY TIME. NO FAULTS NOTED. PERFORMED TAXI CHECK FOUND BRAKES TO FEEL. THE SAME LEFT TO RIGHT AND NO DEFECTS OR SMOKE NOTED AFTER RETURNING TO THE RAMP. SENT A CMC DL TO EMBRAER,, NO FAULTS FOUND REFERENCE CASE EEJ-04273178. ALL IAW PHENOM 300 AMM 32-45-01. 32-4CHJO AND 32-41-00.
